# SDR REXA2016082601654

- Difficulty date: August 26, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENTRY OF CABIN IT WAS NOTICED THAT THE PAX DOOR SEAL RETAINER WAS DAMAGED BY PROXIMITY SENSOR CONDUIT CLAMP GETTING CAUGHT IN WAY DURING DOOR CLOSE.  REMOVED AND REPLACED THE SEAL RETAINER IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND REO:670-52-11-022 REV C.
